MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART
Catalog Number 397003-001
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The companion hospital cart will be evaluated and the results will be provided in a follow-up mdr.
 
Event or Problem Description
During routine evaluation, a syncardia technician reported that the companion hospital cart power cord icon did not appear on the screen as designed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion hospital cart was serviced and passed all functional testing prior to being released to finished goods.Visual inspection of external components found two scuff marks on the front skin, indicative of normal wear and tear.Hospital cart passed all functional testing and the reported display issue could not be replicated.Voltage dropping at the docking connector is a known issue that is currently being addressed, however, voltage for this device was measured through five power cycles without dropping during investigation.Failure investigation for this complaint confirmed the reported issue through experience with similar, prior incidents.The customer complaint was not replicated; the root cause of the reported display issue and potential voltage drop was determined to be a nonconforming power control board.Failure investigation identified no test failures or damage that could have contributed to the complaint.Scuff marks found on the front skin do not affect the functionality of the device.Device was not in patient use at the time of the complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.

Brand Name
SYNCARDIA COMPANION HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key14757063
Report Number3003761017-2022-00057
Device Sequence Number12288920
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number397003-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date06/21/2022
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown